Hyderabad

Dial ‘104’ for queries on reactions after vaccination

A few doctors at Osmania General Hospital (OGH) who developed weakness and nausea after taking the COVID vaccine said that they were not informed of the helpline number in case they develop any reactions after going home.

Health department officials had earlier informed that people can dial ‘104’ to complain about Adverse Event Following Immunisation (AEFI), or for queries on vaccination.

“But we were not informed of the number at the vaccination centre. After I felt weak and nauseous, I was clueless on whom to call,” said a doctor who got vaccinated at the government hospital on Tuesday.

A senior Health official said that healthcare workers have been calling them on this number. Director of Public Health Dr. G. Srinivasa Rao said that 25 people called on ‘104’ on Tuesday. The callers had queries on various aspects related to COVID-19 vaccination.

One of the callers, for example, who has a one-year-old baby, asked if she could feed her baby after getting vaccinated. A few others complained of mild reactions such as body pain, vomiting, and cough.

Dr. Rao said that staff attending calls have been trained on providing appropriate information based on the queries.

This article is closed for comments.
Please Email the Editor

Printable version | Mar 6, 2021 2:49:52 PM | https://www.thehindu.com/news/cities/Hyderabad/dial-104-for-queries-on-reactions-after-vaccination/article33629437.ece

Next Story